RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Lipchinskii Aleksandr Grigor'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:196
Abstract pages:324
Full texts:80
References:64
E-mail:

http://www.mathnet.ru/eng/person29592
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/488918

Publications in Math-Net.Ru
2018
1. A. G. Lipchinskij, V. N. Stolbov, “Interpolation of analytic functions with finite number of special points by rational functions”, Sib. Èlektron. Mat. Izv., 15 (2018),  863–881  mathnet
2015
2. A. G. Lipchinskiĭ, “Convergence conditions for interpolation rational fractions with finitely many poles”, Sibirsk. Mat. Zh., 56:3 (2015),  557–572  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 442–454  isi  elib  scopus
2012
3. A. G. Lipchinskiĭ, “Interpolation of analytic functions with finitely many singularities”, Sibirsk. Mat. Zh., 53:5 (2012),  1027–1047  mathnet  mathscinet; Siberian Math. J., 53:5 (2012), 821–838  isi  scopus
2005
4. A. G. Lipchinskii, “Convergence conditions for interpolation fractions at the nodes distinct from the singular points of a function”, Sibirsk. Mat. Zh., 46:4 (2005),  822–832  mathnet  mathscinet  zmath; Siberian Math. J., 46:4 (2005), 652–660  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019